An extension problem for discrete-time almost periodically correlated stochastic processes

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621661
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 9:50:13 AM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621661, version 1

Citation

D. Alpay, B. Freydin, Philippe Loubaton. An extension problem for discrete-time almost periodically correlated stochastic processes. Linear Algebra and its Applications, Elsevier, 2000, 308 (1-3), pp.163-181. ⟨hal-00621661⟩

Share

Metrics

Record views

223